# SDR ABXA9500378

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 59253791
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT SLIDES BACK ON TAKEOFF AND CLIMBOUT.  DIFFICULT TO LOCK IN PLACE.  REPLACED CAPTAIN'S SEAT IAW DC-9 MM 25-10-0.  OPS CHECKED GOOD.  SEAT WAS ROUTED TO SHOP WHERE FUNCTIONALLY CHECKED GOOD.  SUBSEQUENT FLIGHTS HAVE HAD NO DISCREPANCIES.
